UGR
  |
> >
None
(Ref. FQM-343)
20
septiembre
2017
septiembre 2017
<- ->
L M X J V S D
1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30

Producción científica


Buscar por:

Lista

Publicación
J.C. Rosales Gonzalez, M.B. Branco and D. Torrão,  "The Frobenius problem for repunit numerical semigroups",  The Ramanujan Journal, vol.40 , 323-334, 2016
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "The genus, Frobenius number and pseudo-Frobenius numbers of numerical semigroups of type 2",  Proceedings of the Royal Society of Edinburgh, Section: A Mathematics, vol.146 , 1081-1090, 2016
J.C. Rosales Gonzalez, M.M. Branco and D. Torrão,  " Sets of positive integers closed under product and the number of decimal digits",  Journal of Number Theory, vol.147 , 1-13, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "Frobenius pseudo-varieties in numerical semigroups",  Annali di matematica pura ed applicata, vol.194 , 275-287, 2015
A. Assi, P.A. García Sánchez and I. Ojeda,  "Frobenius vectors, Hilbert series and gluings of affine semigroups",  Journal of Commutative Algebra, vol.7 , 317-335, 2015
F. Aguiló-Gost, P.A. García Sánchez and D. Llena Carrasco,  "On the number of L-shapes in embedding dimension four numerical semigroups",  Discrete Mathematics, vol.338 , 2168-2178, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "The Frobenius problem for some numerical semigroups with embedding dimension equal to three",  Hacettepe Journal Of Mathematics And Statistics, vol.44 , 901-908, 2015
J.C. Rosales Gonzalez, M.B. Branco and D. Torrão,  "The Frobenius problem for Thabit numerical semigroups",  Journal of Number Theory, vol.155 , 85-99, 2015

Última actualización del SICA: 14/07/2017

Desarrollado por: